Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 2


On Some Dynamics of Duffing Dynamical System Generated by a Semi-Discretization Process with Two Different Delays

PP: 89-96
Ahmed M. A. El-Sayed, Zaki F. El-Raheem, Sanaa M. Salman,
In this paper, a semi-discretization process is applied to the Duffing system to obtain its continuous time difference equations counterpart with two different delays. Fixed points and their asymptotic stability of the resulting system are investigated. Bifurcation and chaos are discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved